# SDR CALA9601881

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fittings
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN EACH OF THREE END FITTINGS AT AFT CARGO DOOR BEAM NR 1, NR 2 AND NR 4.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-30-00.
